On duality gap in binary quadratic programming
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Qunfeng Liu, 2013. "Linear scaling and the DIRECT algorithm," Journal of Global Optimization, Springer, vol. 56(3), pages 1233-1245, July.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Chunli Liu & Jianjun Gao, 2015. "A polynomial case of convex integer quadratic programming problems with box integer constraints," Journal of Global Optimization, Springer, vol. 62(4), pages 661-674, August.
- Yong Xia & Ruey-Lin Sheu & Xiaoling Sun & Duan Li, 2013. "Tightening a copositive relaxation for standard quadratic optimization problems," Computational Optimization and Applications, Springer, vol. 55(2), pages 379-398, June.
More about this item
KeywordsBinary quadratic programming; Duality gap; Semidefinite programming relaxation; Cell enumeration of hyperplane arrangement;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:53:y:2012:i:2:p:255-269. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .